Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 48, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2024, 4:46 PM CDT for Barber County, Pratt County, Stafford County, Kansas. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2024, 4:46 PM CDT (21:46 UTC)
- Expired
- May 6, 2024, 5:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Barber County, KS, Pratt County, KS, Stafford County, KS
The radar
The Dodge City radar (KDDC), 109 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:48 PM CDT | HAIL 1.75 | 4 N Iuka, KS | |
| May 6, 4:51 PM CDT | HAIL 1.5 | 5 Ne Iuka, KS | Report from mPING: Ping Pong Ball (1.50 in.). |
| May 6, 5:02 PM CDT | HAIL 1.5 | 1 W Pratt, KS | |
| May 6, 5:03 PM CDT | HAIL 1.75 | 2 E Pratt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:05 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 381 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
641
WUUS53 KDDC 062146
SVRDDC
KSC007-151-185-062230-
/O.NEW.KDDC.SV.W.0048.240506T2146Z-240506T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
446 PM CDT Mon May 6 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northwestern Barber County in south central Kansas...
Southeastern Stafford County in south central Kansas...
Pratt County in south central Kansas...
* Until 530 PM CDT.
* At 446 PM CDT, a severe thunderstorm was located near Coats, moving
northeast at 55 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Cullison around 450 PM CDT.
Pratt around 455 PM CDT.
Iuka around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3743 9883 3750 9901 3760 9901 3801 9884
3784 9847 3782 9846 3775 9847
TIME...MOT...LOC 2146Z 213DEG 50KT 3755 9890
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ4 follow-up statements
245
WWUS53 KDDC 062200
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
500 PM CDT Mon May 6 2024
KSC007-062209-
/O.CAN.KDDC.SV.W.0048.000000T0000Z-240506T2230Z/
Barber KS-
500 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARBER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area.Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3753 9871 3757 9890 3801 9884 3784 9847
3782 9846 3775 9847
TIME...MOT...LOC 2159Z 213DEG 50KT 3770 9877
$$
KSC151-185-062230-
/O.CON.KDDC.SV.W.0048.000000T0000Z-240506T2230Z/
Stafford KS-Pratt KS-
500 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN STAFFORD AND PRATT COUNTIES...
At 459 PM CDT, a severe thunderstorm was located near Pratt, moving
northeast at 60 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Spotter indicated. At 452 PM ping pong sized hail was
reported 5 miles NE of Iuka.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe storm will be near...
Iuka around 505 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3753 9871 3757 9890 3801 9884 3784 9847
3782 9846 3775 9847
TIME...MOT...LOC 2159Z 213DEG 50KT 3770 9877
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ480
WWUS53 KDDC 062209
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
509 PM CDT Mon May 6 2024
KSC151-185-062230-
/O.CON.KDDC.SV.W.0048.000000T0000Z-240506T2230Z/
Stafford KS-Pratt KS-
509 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN STAFFORD AND EASTERN PRATT COUNTIES...
At 509 PM CDT, a severe thunderstorm was located near Iuka, moving
northeast at 60 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
southeastern Stafford and eastern Pratt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3775 9847 3753 9871 3760 9886 3796 9873
3784 9847 3783 9847 3782 9846
TIME...MOT...LOC 2209Z 213DEG 50KT 3782 9867
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ545
WWUS53 KDDC 062215
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
515 PM CDT Mon May 6 2024
KSC151-185-062230-
/O.CON.KDDC.SV.W.0048.000000T0000Z-240506T2230Z/
Stafford KS-Pratt KS-
515 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN STAFFORD AND NORTHEASTERN PRATT COUNTIES...
At 514 PM CDT, a severe thunderstorm was located near Stafford,
moving northeast at 60 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of
southeastern Stafford and northeastern Pratt Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3775 9847 3760 9870 3771 9879 3793 9866
3784 9847 3783 9847 3782 9846
TIME...MOT...LOC 2214Z 213DEG 50KT 3788 9863
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
KBJ826
WWUS53 KDDC 062224
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
524 PM CDT Mon May 6 2024
KSC151-185-062233-
/O.EXP.KDDC.SV.W.0048.000000T0000Z-240506T2230Z/
Stafford KS-Pratt KS-
524 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STAFFORD AND
NORTHEASTERN PRATT COUNTIES WILL EXPIRE AT 530 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
northeastern Pratt and southeastern Stafford county.
&&
LAT...LON 3775 9847 3760 9870 3771 9879 3793 9866
3784 9847 3783 9847 3782 9846
TIME...MOT...LOC 2223Z 213DEG 50KT 3796 9856
$$
KBJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:31 PM CDT, 1 hour 15 minutes earlier. Its key messages:
- Strong to severe storms expected east of Highway 283 this afternoon into the evening hours.
- Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas
- Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon
- A mainly dry weather pattern will develop Monday evening and persist for several days.
Area forecast discussion, May 6, 3:31 PM CDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 331 PM CDT Mon May 6 2024 .KEY MESSAGES... - Strong to severe storms expected east of Highway 283 this afternoon into the evening hours. - Hail around 2 inches and winds over 70 mph will be the main concern with the highest tornado threat across south central Kansas - Critical Fire weather conditions are expected west of highway 283 this afternoon and again tomorrow afternoon - A mainly dry weather pattern will develop Monday evening and persist for several days. && .UPDATE... Issued at 319 PM CDT Mon May 6 2024 Mesoscale Update... Storms that formed along the dry line earlier this afternoon are struggling to rotate and maintain themselves. This may be the result of a backing wind profile at mid levels that causes an unfavorable hodograph. The shear profile improves to the southeast, especially along the Oklahoma state line in Barber county where there is less mid level backing. The storms over south central Kansas between 3 and 6 pm will have stronger 0-1 km SRH up to 150-200 m2/s2, which would be favorable for tornadoes. && .SHORT TERM /THROUGH TUESDAY/... Issued at 208 PM CDT Mon May 6 2024 Strong to severe storms are expected late this afternoon into this evening as a strong storm system moves through the area. A dryline has set up across western Kansas with a cold front overtaking this feature this afternoon. Dewpoints ahead of these features will be above 60F with south southeast winds funneling in increased moisture. Cape values above 2000 J/kg and 0-6 km shear above 30 knots will support any storm that forms to quickly become severe. Hail around 2 inches and winds over 70 mph will be the main concern. A line of storms have already developed across our northern zones and should make it out of the area within the next few hours. Storms farther south will develop by 21Z generally east of Highway 283. Low level Helicity will be the highest across south central Kansas late this afternoon into this evening. This is where the highest chance of a tornado to form. Storms will then trek northeast and into central Kansas by early this evening and move out of the DDC. In addition to the storms, low RH and strong westerly winds will be felt behind the dryline. A Red Flag is in effect to account of this increase in fire danger. Skies become mostly clear as the storms move out of the area and continue into tomorrow. A few mid level clouds are expected tomorrow afternoon into the first part of tomorrow night before becoming mostly clear by sunrise Wednesday. Breezy westerly winds are expected through tomorrow, shifting to more of a northerly direction tomorrow night. Low RHs are also expected tomorrow afternoon west of Highway 283. Currently a Fire Weather Watch is issued west of this area and will probably be upgraded to a Red Flag Warning after this initial warning is expired. As for temperatures, lows tonight will dip into the mid 40s. Above normal temperatures are expected tomorrow due to the downslope winds with highs ranging from the mid 70s across our northern zones with around 80 to low 80s elsewhere. Lows tomorrow night look to range from around 40 degrees across far western Kansas to low 50s across south central Kansas. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Issued at 208 PM CDT Mon May 6 2024 A quiet pattern emerges in the long term forecast. Mostly clear skies and dry conditions are expected through the work week with light northerly winds. There may be a weak disturbance that moves through the area this weekend. But as of now, no precipitation is depicted by the NBM. Highs throughout the long term will generally be in the upper 60s to mid 70s through Friday then upper 70s to low 80s this weekend. Lows will generally be in the 40s with a few low 50s possible across south central Kansas by this weekend. && .AVIATION /06Z TAFS THROUGH 06Z TUESDAY/... Issued at 450 AM CDT Mon May 6 2024 Southeasterly moist upslope surface winds This Morning will maintain a stratus deck firmly in the IFR category as far east as Garden City, and perhaps Liberal. Most guidance does indicate visibility is leaning to remain above the LIFR category, but if visibility were to drop to one half mile or less – still the favored area would be the DDC terminal between 10 and 13z, as the NBM forecasts mean visibility less than one half mile over south central Kansas. The ceilings will give way to a dryline in the mid morning hours, which could become the focus for numerous severe thunderstorms as early as the 15 and 18z timeframe anywhere form GCK to HYS, and spreading east in a broken line through mid afternoon. && .FIRE WEATHER... Issued at 334 AM CDT Mon May 6 2024 Widespread red flag meteorological conditions are expected each of the next 2 days across the western half of the area. The area hasn’t been cleared of dry fuels for the season, however there may be some variability in the greenness withing the highlighted region. The red flag warning was expanded for all areas along the highway 23 corridor This Afternoon, with a areal matching Fire Weather Watch for Tuesday. Areas along the highway 283 corridor and eastward are considered too green to continue warnings for the time being. && .DDC WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for KSZ043-044-061>063-074>077-084>087. Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ043-044-061>063-074>077-084>087. && UPDATE...Finch SHORT TERM...Hovorka_42 LONG TERM...Hovorka_42 AVIATION...99 FIRE WEATHER...99
Hazardous weather outlook, May 6, 3:50 AM CDT, 12 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 350 AM CDT Mon May 6 2024 KSZ030-031-043>046-061>066-074>081-084>090-070900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 350 AM CDT Mon May 6 2024 /250 AM MDT Mon May 6 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight An outbreak of significant severe weather is forecast Today across much of southwest and central Kansas. The greatest risk will be along and east of the Highway 283 corridor from early afternoon through the early evening hours. All severe weather types can be expected, including the possibility of strong, long- lived tornadoes. A Red Flag Warning is in effect for areas west of Highway 83 for This afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Fire Weather Watch in effect for areas west of highway 23 Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed as early as noon across the northern counties, and by early to mid afternoon over the south central Kansas counties. 99
In the hours before
Special weather statement, May 6, 3:34 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
334 PM CDT Mon May 6 2024
KSZ031-062100-
Ellis KS-
334 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ELLIS COUNTY
THROUGH 400 PM CDT...
At 334 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Emmeram, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northeastern Ellis
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for central
Kansas.
&&
LAT...LON 3908 9904 3894 9921 3906 9939 3913 9933
3913 9904
TIME...MOT...LOC 2034Z 219DEG 41KT 3906 9924
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KBJLocal storm report, May 6, 3:37 PM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
337 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Hail Larned 38.18N 99.10W
05/06/2024 M1.75 Inch Pawnee KS Public
Report from social media with pictures.
&&
RCBSpecial weather statement, May 6, 4:01 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Dodge City KS
401 PM CDT Mon May 6 2024
KSZ066-079>081-062130-
Pratt KS-Stafford KS-Kiowa KS-Edwards KS-
401 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA...
SOUTHWESTERN STAFFORD...NORTHWESTERN PRATT AND SOUTHEASTERN EDWARDS
COUNTIES THROUGH 430 PM CDT...
At 401 PM CDT, Doppler radar was tracking a strong thunderstorm near
Haviland, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Haviland and Wellsford around 405 PM CDT.
Byers and Hopewell around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3748 9913 3759 9925 3790 9901 3774 9875
TIME...MOT...LOC 2101Z 217DEG 41KT 3759 9913
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KBJSpecial weather statement, May 6, 4:04 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Dodge City KS
404 PM CDT Mon May 6 2024
KSZ080-089-090-062130-
Barber KS-Kiowa KS-Comanche KS-
404 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA...WEST
CENTRAL BARBER AND NORTHEASTERN COMANCHE COUNTIES THROUGH 430 PM
CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coldwater, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Wilmore around 410 PM CDT.
Belvidere around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
&&
LAT...LON 3715 9924 3724 9936 3751 9913 3735 9890
TIME...MOT...LOC 2104Z 220DEG 38KT 3725 9926
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KBJLocal storm report, May 6, 4:16 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
416 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM Hail 1 ENE Wellsford 37.62N 99.00W
05/06/2024 M1.00 Inch Pratt KS Trained Spotter
&&
GTLocal storm report, May 6, 4:33 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
433 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Funnel Cloud 6 NE Larned 38.24N 99.02W
05/06/2024 Pawnee KS Trained Spotter
&&
RCBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:46 AM CDT | Fire Weather Watch | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 13 hr |
| May 6, 12:54 PM CDT | Special Weather Statement | DDC | Lane | 36 min |
| May 6, 12:57 PM CDT | Special Weather Statement | DDC | Trego | 33 min |
| May 6, 1:19 PM CDT | Special Weather Statement | DDC | Trego | 41 min |
| May 6, 1:55 PM CDT | Special Weather Statement | DDC | Trego | 35 min |
| May 6, 1:57 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman | 48 min |
| May 6, 2:04 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 30 min |
| May 6, 2:07 PM CDT | Special Weather Statement | DDC | Kiowa | 38 min |
| May 6, 2:22 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 38 min |
| May 6, 2:41 PM CDT | Special Weather Statement | DDC | Pawnee | 34 min |
| May 6, 2:47 PM CDT | Special Weather Statement | DDC | Edwards | 28 min |
| May 6, 2:52 PM CDT | Special Weather Statement | DDC | Pawnee | 23 min |
| May 6, 3:05 PM CDT | Special Weather Statement | DDC | Ellis | 25 min |
| May 6, 3:05 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush, Stafford | 40 min |
| May 6, 3:16 PM CDT | Special Weather Statement | DDC | Kiowa | 29 min |
| May 6, 3:18 PM CDT | Special Weather Statement | DDC | Comanche | 27 min |
| May 6, 3:19 PM CDT | Special Weather Statement | DDC | Edwards | 26 min |
| May 6, 3:28 PM CDT | Red Flag Warning | DDC | Finney, Grant, Gray, Hamilton, Haskell, Kearny and 7 more | 29 hr |
| May 6, 3:31 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Stafford | 44 min |
| May 6, 3:32 PM CDT | Severe Thunderstorm Warning | DDC | Comanche, Kiowa, Pratt | 28 min |
| May 6, 3:34 PM CDT | Special Weather Statement | DDC | Ellis | 26 min |
| May 6, 3:45 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 27 min |
| May 6, 4:01 PM CDT | Special Weather Statement | DDC | Pratt | 29 min |
| May 6, 4:04 PM CDT | Special Weather Statement | DDC | Comanche | 26 min |
| May 6, 4:16 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pratt, Stafford | 44 min |
| May 6, 4:17 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Comanche, Kiowa, Pratt | 43 min |
| May 6, 4:51 PM CDT | Severe Thunderstorm Warning | DDC | Stafford | 28 min |
| May 6, 5:23 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 17 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.